INTEGRAL TRANSFORMS OF GENERALIZED M-SERIESAbstract
Vol. 12 (1). Jan 2021, No. 19, pp. 213-222
DHEERANDRA SHANKER SACHAN, SHAILESH JALOREE
Integral transforms provide powerful operational methods for solving initial value problems and initial-boundary value problems for linear differential and integral equations. Keeping these features in mind, in this paper we have provided certain integral transforms of generalized M-series. The results are provided in terms of hypergeometric function and generalized Wright function.